Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 11, 2009, 10:04 AM CDT for Parker County, Tarrant County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 10:04 AM CDT (15:04 UTC)
- Expired
- Jun 11, 2009, 1:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 32 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 11:15 AM CDT | FLASH FLOOD | Hurst, TX | WATER OVER BRIDGE... HURSTVIEW DRIVE |
| Jun 11, 11:24 AM CDT | FLASH FLOOD | Grapevine, TX | WATER OVER ROADS NEAR 360-121 INTERSECTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.1 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1544 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 715 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 55.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 111504 FFWFWD TXC367-439-111800- /O.NEW.KFWD.FF.W.0049.090611T1504Z-090611T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1004 AM CDT THU JUN 11 2009 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS TARRANT COUNTY IN NORTH CENTRAL TEXAS * UNTIL 100 PM CDT * AT 1004 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES NORTH OF KELLER TO 5 MILES NORTHEAST OF ALEDO...MOVING EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 100 PM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...SAGINAW...LAKE WORTH...BLUE MOUND...SANSOM PARK... BENBROOK...WHITE SETTLEMENT...WESTWORTH...RIVER OAKS...SOUTHLAKE... WATAUGA...EDGECLIFF...NORTH RICHLAND HILLS...HALTOM CITY...FORT WORTH...COLLEYVILLE...GRAPEVINE...RICHLAND HILLS...HURST...FOREST HILL...BEDFORD...KENNEDALE...EULESS...PANTEGO...DALWORTHINGTON GARDENS AND ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783 $$
4 follow-up statements
000 WGUS74 KFWD 111540 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1040 AM CDT THU JUN 11 2009 TXC367-439-111800- /O.CON.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKER TX-TARRANT TX- 1040 AM CDT THU JUN 11 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR TARRANT AND EASTERN PARKER COUNTIES... AT 1037 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LARGE AREA OF VERY HEAVY RAINFALL ACROSS NEARLY ALL OF THE WARNED AREA. THE HEAVIEST RAINS WERE LOCATED ACROSS TARRANT COUNTY FROM LAKE WORTH TO HALTOM CITY INTO THE HURST AND EULESS AREAS. THE AREA OF HEAVY RAIN WAS MOVING EAST AT 15 MPH. RAINFALL RATES OF UP TO 3 INCHES PER HOUR WILL CAUSE MAJOR STREET FLOODING ACROSS TARRANT COUNTY...INCLUDING THE CITY OF FORT WORTH. DRIVERS ARE URGED TO AVOID FLOODED ROADWAYS THIS MORNING. LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783 $$
000 WGUS74 KFWD 111627 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1127 AM CDT THU JUN 11 2009 TXC367-439-111800- /O.CON.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKER TX-TARRANT TX- 1127 AM CDT THU JUN 11 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR TARRANT AND EASTERN PARKER COUNTIES... AT 1124 AM CDT...HEAVY RAIN WAS CONTINUING TO FALL ACROSS A LARGE PART OF NORTHERN TARRANT COUNTY. THE HEAVIEST RAINS WERE LOCATED NEAR NORTH RICHLAND HILLS...WATAUGA...AND COLLEYVILLE. MOVEMENT WAS EAST AT 20 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE BETWEEN 1130 AM AND 100 PM CDT. WATER WAS REPORTED OVER THE ROAD IN GRAPEVINE NEAR THE INTERSECTION OF HIGHWAYS 360 AND 121. TURN AROUND DONT DROWN. LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783 $$
000 WGUS74 KFWD 111724 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1224 PM CDT THU JUN 11 2009 TXC367-439-111800- /O.CON.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKER TX-TARRANT TX- 1224 PM CDT THU JUN 11 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR TARRANT AND EASTERN PARKER COUNTIES... AT 1221 PM CDT...THE WIDESPREAD HEAVY RAIN HAD ENDED ACROSS THE WARNED AREA. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS MAY STILL BE CONTRIBUTING TO FLOODING ON ROADWAYS AND LOW LYING AREAS ACROSS TARRANT COUNTY AND EASTERN PARKER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783 $$
000 WGUS74 KFWD 111759 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1259 PM CDT THU JUN 11 2009 TXC367-439-111807- /O.EXP.KFWD.FF.W.0049.000000T0000Z-090611T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKER TX-TARRANT TX- 1259 PM CDT THU JUN 11 2009 ...THE FLASH FLOOD WARNING FOR TARRANT AND EASTERN PARKER COUNTIES EXPIRES AT 100 PM CDT... THE THREAT FOR WIDESPREAD CONTINUED HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3299 9705 3261 9702 3268 9784 3300 9783 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:57 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 11, 7:57 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 757 AM CDT THU JUN 11 2009 .UPDATE... ANOTHER UPDATE TO EXTEND WATCH 372 UNTIL 10 AM AND CANCEL WATCH 373. ALSO INCLUDED YOUNG...DENTON...COLLIN...AND ROCKWALL COUNTIES. APPEARS THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A LINE FROM ATHENS TO DALLAS TO GRAHAM FOR THE NEXT FEW HOURS. THE LOW LEVEL JET CONTINUES TO FEED INTO THIS AREA JUST SOUTH OF A SURFACE BOUNDARY AND FLASH FLOODING STILL LOOKS TO BE THE MAIN THREAT. A NEW WATCH BOX MAY BE NEEDED AT 10 AM. 82/JLD && .AVIATION... STRONG STORMS STILL ONGOING JUST NORTH OF THE METROPLEX TAF SITES. CONVECTION IS CURRENTLY SHOWING NO SIGNS OF CONTINUING TO BACK BUILD AND SHOULD BE AWAY FROM KFTW AND KAFW BY 13Z AND THROUGH KDFW AND KDAL BY 14Z. OVERNIGHT RAIN HAS SATURATED THE LOW LEVELS OF THE ATMOSPHERE CAUSING CIGS TO BOUNCE IN AND OUT OF MVFR CONDS AND SHOULD CONTINUE THROUGH MID-MORNING. A FRONTAL BOUNDARY IS LOCATED NEAR THE RED RIVER WITH LIFR AND IFR CIGS ARE ALONG AND BEHIND THE BOUNDARY. DO NOT ANTICIPATE THESE TO MOVE INTO THE TAF SITES BUT WILL CONTINUE TO MONITOR. THIS FRONTAL BOUNDARY WILL SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND HAVE INTRODUCED A VCTS GROUP IN THE METROPLEX TAF SITES FOR 22Z-03Z THIS EVENING. CONFIDENCE IS LOW ON HOW AFTERNOON CONVECTION WILL PLAY OUT AND FURTHER TAF ISSUANCE WILL FINE TUNE FORECAST. 85/NH && .PREV UPDATE... .UPDATE... UPDATED GRIDS TO REFLECT ONGOING PRECIPITATION TRENDS. ADJUSTED POPS THE NEXT FEW HOURS AND INCLUDED NEW SEVERE WATCH 373 IN THE SOUTHEAST. 82/JLD && .PREV DISCUSSION... /ISSUED 404 AM CDT THU JUN 11 2009/ ANOTHER LINE OF STRONG AND SEVERE THUNDERSTORMS HAS ERUPTED OVER THE METROPLEX IN THE PAST COUPLE OF HOURS STRETCHING FROM SOUTHERN WISE COUNTY INTO HENDERSON COUNTY. FLASH FLOODING IS BECOMING THE MAIN THREAT AS THESE STORMS ARE EFFICIENT RAIN PRODUCERS AND ARE TRAINING OVER THE SAME AREA. A SEVERE THUNDERSTORM WATCH BOX REMAINS IN EFFECT FOR MOST OF THE CENTRAL PORTIONS OF THE CWA THOUGH 8 AM. SOME SMALL HAIL AND ISOLATED HIGH WINDS ARE ALSO BEING REPORTED WITH THESE STORMS. PERSISTENT ZONAL PATTERN WILL REMAIN IN PLACE TODAY WITH THE UPPER LEVEL RIDGE CENTERED OVER CENTRAL MEXICO. EMBEDDED IMPULSES AND SHORTWAVES IN THE UPPER LEVEL WESTERLY FLOW WILL TRANSGRESS THE REGION AND ANOTHER MCS IS POSSIBLE LATER TODAY AND TONIGHT. INSTABILITY WILL AGAIN BE HIGH TODAY AND SEVERE WEATHER IS EXPECTED. ABUNDANT MOISTURE WITH PWATS OF 1.5-2 INCHES WILL REMAIN IN PLACE SO THE THREAT FOR FLASH FLOODING WILL CONTINUE WITH ANY STORMS THAT DEVELOP LATER TODAY. CANNOT PIN POINT EXACTLY WHEN AND WHERE THUNDERSTORMS OR MCS WILL DEVELOP SO WILL CARRY 30 POPS AREAWIDE THIS AFTERNOON AND EVENING. ANOTHER ROUND OF STORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AFTERNOONS AND EVENINGS AS PERSISTENT SYNOPTIC PATTERN CONTINUES. THREAT FOR SEVERE WEATHER WILL CONTINUE AS WELL. UPPER LEVEL RIDGE IS STILL FORECAST TO BUILD OVER THE REGION BY MONDAY WITH HIGH TEMPERATURES IN THE UPPER 90S AND TRIPLE DIGITS. DID NOT MAKE SIGNIFICANT CHANGES TO THE EXTENDED AT THIS TIME...BUT THE GFS TRIES TO PUSH THE UPPER LEVEL RIDGE INTO THE SOUTHEAST CONUS DUE TO THE INFLUENCE OF AN UPPER LEVEL LOW OVER THE WESTERN CONUS WHILE THE ECMWF HOLDS THE RIDGE STRONGLY OVER THE REGION. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 95 75 98 78 101 / 70 30 20 20 20 WACO, TX 94 76 100 78 102 / 30 30 20 20 20 PARIS, TX 91 72 96 75 96 / 30 30 20 20 20 DENTON, TX 95 72 98 76 100 / 50 30 20 20 20 MCKINNEY, TX 93 72 98 75 97 / 50 30 20 20 20 DALLAS, TX 96 77 100 80 102 / 80 30 20 20 20 TERRELL, TX 92 72 97 76 97 / 80 30 20 20 20 CORSICANA, TX 96 76 98 77 100 / 80 30 20 20 20 TEMPLE, TX 96 76 99 76 101 / 30 30 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/82
Hazardous weather outlook, Jun 11, 6:21 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 621 AM CDT THU JUN 11 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 621 AM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE CONTINUES TO BE A CHANCE FOR SEVERE STORMS TODAY AND TONIGHT WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOOD THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANOTHER LINE OF STRONG TO SEVERE STORMS MAY DEVELOP THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A CHANCE FOR THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY IN THE AFTERNOON AND EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. HEAT INDEX VALUES WILL REACH THE TRIPLE DIGITS IN SCATTERED LOCATIONS BEGINNING THIS WEEKEND AND CONTINUING THROUGH THE WEEK. HEAT INDEX VALUES AT TIMES MAY REACH AS HIGH AS 105 TO 110 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. 82/JLD
In the hours before
Local storm report, Jun 11, 9:38 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND GST UNIVERSITY PARK 32.85N 96.79W
06/11/2009 E65 MPH DALLAS TX AMATEUR RADIOLocal storm report, Jun 11, 9:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM TSTM WND GST MESQUITE 32.77N 96.60W
06/11/2009 E60 MPH DALLAS TX AMATEUR RADIO
NEAR ABRAMS ROAD AND LA VISTSLocal storm report, Jun 11, 9:43 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND DMG HIGHLAND PARK 32.83N 96.80W
06/11/2009 DALLAS TX AMATEUR RADIO
TREE BLOWN DOWN WITH ESTIMATED GUST TO 65 MPHLocal storm report, Jun 11, 9:49 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLASH FLOOD DALLAS 32.79N 96.77W
06/11/2009 DALLAS TX AMATEUR RADIO
18 INCHES WATER... 4800 BLOCK GASTONLocal storm report, Jun 11, 9:53 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG DALLAS 32.79N 96.77W
06/11/2009 DALLAS TX AMATEUR RADIO
TREE BRANCHES DOWN... GASTON AVE SIDE STREETSLocal storm report, Jun 11, 9:56 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLASH FLOOD DALLAS 32.79N 96.77W
06/11/2009 DALLAS TX AMATEUR RADIO
NEAR FAIR PARK UP TO 3 FEET OF WATERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hamilton | 55 min |
| Jun 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 53 min |
| Jun 10, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 55 min |
| Jun 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 59 min |
| Jun 10, 7:33 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 3 hr |
| Jun 10, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 39 min |
| Jun 10, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 61 min |
| Jun 10, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Jun 10, 7:56 PM CDT | Areal Flood Advisory | FWD | Comanche, Erath, Hamilton | 3 hr |
| Jun 10, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 17 min |
| Jun 10, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 60 min |
| Jun 10, 8:03 PM CDT | Areal Flood Advisory | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Jun 10, 8:05 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Jun 10, 8:06 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Lamar, Rains, Van Zandt | 84 min |
| Jun 10, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 57 min |
| Jun 10, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 56 min |
| Jun 10, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Van Zandt | 48 min |
| Jun 10, 9:03 PM CDT | Special Weather Statement | FWD | Parker | 27 min |
| Jun 10, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 17 min |
| Jun 10, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Jun 10, 9:50 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Jun 10, 9:57 PM CDT | Special Weather Statement | FWD | Freestone | 33 min |
| Jun 10, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 58 min |
| Jun 10, 10:39 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 66 min |
| Jun 10, 10:42 PM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| Jun 10, 10:45 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam | 30 min |
| Jun 10, 10:47 PM CDT | Areal Flood Advisory | FWD | Tarrant | 118 min |
| Jun 10, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Jun 10, 11:30 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 11, 12:48 AM CDT | Special Weather Statement | FWD | Kaufman | 27 min |
| Jun 11, 2:04 AM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 11, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 23 min |
| Jun 11, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 39 min |
| Jun 11, 2:32 AM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 118 min |
| Jun 11, 2:39 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 66 min |
| Jun 11, 2:49 AM CDT | Flash Flood Warning | FWD | Dallas | 6 hr |
| Jun 11, 2:57 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Jun 11, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 58 min |
| Jun 11, 3:16 AM CDT | Flash Flood Warning | FWD | Kaufman | 119 min |
| Jun 11, 3:41 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson, Tarrant | 64 min |
| Jun 11, 3:54 AM CDT | Special Weather Statement | FWD | Henderson | 66 min |
| Jun 11, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 46 min |
| Jun 11, 4:32 AM CDT | Special Weather Statement | FWD | Denton | 58 min |
| Jun 11, 4:39 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 66 min |
| Jun 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Ellis | 31 min |
| Jun 11, 4:53 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Jun 11, 4:55 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Jun 11, 5:00 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Jun 11, 5:06 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 54 min |
| Jun 11, 5:37 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 53 min |
| Jun 11, 5:46 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant, Wise | 3 hr |
| Jun 11, 5:52 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 53 min |
| Jun 11, 6:28 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 32 min |
| Jun 11, 6:52 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 53 min |
| Jun 11, 7:01 AM CDT | River Flood Warning | FWD | Dallas | 7 hr |
| Jun 11, 7:22 AM CDT | Areal Flood Advisory | FWD | Collin | 113 min |
| Jun 11, 7:22 AM CDT | Special Weather Statement | FWD | Kaufman | 23 min |
| Jun 11, 7:43 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Jun 11, 7:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 11, 7:53 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 11, 8:04 AM CDT | River Flood Warning | FWD | Dallas | 53 hr |
| Jun 11, 8:09 AM CDT | Special Weather Statement | FWD | Jack | 36 min |
| Jun 11, 8:23 AM CDT | Areal Flood Advisory | FWD | Tarrant | 112 min |
| Jun 11, 8:30 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 11, 8:31 AM CDT | Special Weather Statement | FWD | Henderson | 29 min |
| Jun 11, 8:56 AM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 11, 9:04 AM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 11, 9:11 AM CDT | River Flood Warning | FWD | Denton | 3 hr |
| Jun 11, 9:24 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 51 min |
| Jun 11, 9:30 AM CDT | Special Weather Statement | FWD | Parker | 30 min |
| Jun 11, 9:37 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Jun 11, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 62 min |
| Jun 11, 10:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 64 min |
| Jun 11, 10:41 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 11, 10:52 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Jun 11, 10:58 AM CDT | Special Weather Statement | FWD | Anderson | 32 min |
| Jun 11, 11:04 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 41 min |
| Jun 11, 11:08 AM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| Jun 11, 11:13 AM CDT | Flash Flood Warning | FWD | Dallas, Rockwall | 4 hr |
| Jun 11, 11:14 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 70 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.